# SDR AALA20150619006

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,933 hours, 21,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 LUGS & TABS CORRODED AT FS 759.  INSTALLED PLUG IAW AARD 53-20-00-10.
